Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Britton777

Member
  • Content Count

    110
  • Joined

  • Last visited

About Britton777

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. The problem is that all this started prior to hysterectomy. Long story, but actually had the hysterectomy in hopes of it helping my symptoms. Unfortunately it didn’t. The only thing it did was take away the 2 nights of good sleep I would have before my period😫 i have tried both synthetic and bio identical hormones, but so far I dont tolerate them. I’ve tried estrodil patch, bio identical creams, synthetic progesterone pills. All make me feel crazy and manic. At a loss😞 Any more thoughts would be greatly appreciated🙏
  2. Thank you for your response. I actually had a full hysterectomy last year in hope of it helping, but it didn’t. Luckily didn’t make me worse. I do have many vitamin deficiencies. I have something called mast cell activation that makes supplementation difficult. I also have the MTHFR gene mutation. I saw a functional Medicine doctor today who really thinks he can help me. Hoping and praying 🙏 he’s going to be looking into the things you have mentioned!
  3. I was actually inpatient for 3 months in 2015 after all of this started, but they were unable to get my anxiety or insomnia under control. Really starting to think there is something else medically at play.
  4. Hey there. Thank you for checking in. Still dealing with the same insomnia. I haven’t tried anything new or re-tried throazinze since stopping the Chloral Hydrate. After heavy hitters like Chloral Hydrate and Xyrem have not helpedme sleep (and all of the other shit I’ve tried) I have to come to terms with the fact that this is my life. I’m not ok with it, and I’m very scared, but I don’t have a choice:(
  5. I saw this same article and was confused to. If it’s 67 x 5.5, that’s a long while for it to get out of your system!
  6. Can anyone help me figure out what the half life of Chloral Hydrate is? I’ve been googling, but can’t find the information and don’t really understand the whole half life thing anyway. The last time I took it was Monday night. I took it for 7 nights. For the past 3 nights I have been having extreme Body pain. Muscles, bones, and skin hurts to the touch. I can barely move. Feels like a mix between arthritis and a flu, but I don’t have the flu and I am freezing cold, but in the middle of the night I’m roasting and sweating despite the house being cool. Weird thing is that it has comes on all 3 nights at about the same time, 6:00ish, but is not all day. I’ve also been dealing with a constant migraine for 3 days. Oddly, I’ve actually been feeling good during the day the past 3 days, significantly better than usual despite the migraine. (My husband and son laugh that I can say I’m having a good day despite a migraine. Just shows how shitty I’ve been the past 4 years) Its very possible that this could be my mast cell disease acting up, but seems like a coincidence. I haven’t had a mast cell attack like this in a long time. It’s possible Possible Chloral Hydrate caused a mast attack too. Idk. TIA
  7. Thank you for this. I’m trying to download the app now! Can’t remember my Apple ID😣
  8. Is localize I have not tried loxapine yet. Wondering if it would be worth trying? So it’s similar to Thorazine and haldol? Also, Chloral Hydrate was a disaster. Seemed to help with sleep the first 3-4 nights, then stopped. The past 3 nights have been bad. No sleep. Lucid nightmares. Terrible daytime anxiety. So no more. Hoping I don’t have any withdrawal. I took it 7 nights. 🙏
  9. It’s possible. But the initial side effects are awful. When something makes me anxiety, insomnia, derealization, mania and dizziness worse, I don’t want to take it anymore. Prior to being in this state of insomnia, I was much more willing to stay on meds longer to see how they go, I just don’t see something helping when it makes me feel so bad from the get go..?? I have a hard time with this. I answered LFA above.
  10. I did try haldol. It’s was a scary experience. Would not try that medication again. I have no idea what I’m takking about, but may be worth trying Thorazine without Geodon? Can you just switch like that without withdrawals? I’m very sensitive to psych med withdrawal.
  11. I’m not sure what to do. My experiences with antipsychotics has been very mixed. I know I mentioned all of this earlier in the thread, but back in 2005ish when I had “normal” insomnia, 25 mg seroquel worked great. Too good. It was hard to wake up in the morning. I ended up stopping it after a lot of weight gain. I was put on 20 me of geodon in 2007 to help with depression. At only 20 mg it worked wonders for depression for 2 years. I was only on Zoloft and geodon 20 mg at the time. Then my first episode of this happened in Fall 2009. I tried many meds during the 10 month ordeal until finding remeron which got me sleeping like a baby and out of the episode. Did well from September 2010-October 2014 when it happened again. It started with insomnia and weird OCD rumination again. I remember one night being up all night trying to remember the name of one of my son’s friends older brothers name. It drove me nuts all night until I finally got out of bed at like 4:00 am and went through my sons yearbooks until I figured it out. Very strange that figuring this out was so intense and out of character for me (at the time) In December I went inpatient for 10 days and re tried seroquel at low and high doses. But made me agitated and much worse. I also re tried trazadone while inpatient (which worked for insomnia in 2006) but this time it made my anxiety worse and caused a quick spike in blood pressure which caused as emergency and had to be put in high dose of blood pressure medication. that spring of 2015 I tried many meds including many antipsychotics. I tried zyprexa, latuda, saphris as well mood stabilizers depakote, lithium, lamictal which all made my symptoms worse. While inpatient in Ohio I was put in seroquel 500 mg for 30 days. Scariest days of my life. I had terrible akathisia, ongoing panic attacks, hallucinations, no sleep. I truly thought I was losing my mind. Through all of this, I never tried going off geodon (exceyfor one night about a year ago) It’s the only medication I have never stopped since 2007. When doctors would suggest going off of it, I would say no as I was scared. In my head, it was the only medication keeping me from losing it completely. Completely driven by fear. I have tried going up on geodon (and actually did add a second 20 mg dose in 2016, so I’m now on 20 a.m 20 p.m- which didn’t do anything for me). I have tried taking 20 mg in the morning and 60 and 80 mg in the evening. I did this for at least a week, but made me much worse and I went back to 20 mg twice a day. I felt I was tripping all night at the higher doses. Not good. I also tried one night without geodon and that wasn’t good either (confirmation of my fear of medication withdrawal) If it hasn’t become apparent, lol (but not really lol ), I have severe PTSD from trying new medication. The worst being on seroquel 500 mg for 30 days and going batshit crazy. I’m afraid everyone. Very afraid. Maybe I do need to come off geodon and get on something else completely? I’m afraid of medication withdrawal. I’m afraid of going crazy and never coming back. I got some sleep with the Chloral Hydrate again last night, but still a weird night. I think I may have slept through from 11:00-4:00 (which is good sleep for me) but was still riddled with very realistic unnerving lucid dreams. I did not have the crazy early morning anxiety this morning, and the songs ruminating in my head haven’t been bad (but was really bad yesterday). Hoping for a good day since I probably got 5 hours of sleep last night, but I’m not feeling it yet today. Derealization is bad and I just don’t feel good. I feel scared. Frozen. When will it get better everyone? I wasn’t great from September 2010-October 2014, but I was functional. That is the baseline I’m hoping to find again, but a doubtful it will happen.
×